# SDR YTRA2013073000002

- Difficulty date: July 23, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N410RL
- Make and model: Bell 206L-4
- Aircraft serial: 52310
- Aircraft time: 6,826 hours, 8,985 cycles
- Engine: Allsn 250C30P
- Engine time: 11,242 hours, 16,861 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Duplex Bearing
- Part number: 206040032105
- Part serial: MB2756
- Condition: Spalled
- Location: M/R Transmission
- Part time: 506 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR TRANSMISSION DUPLEX BEARING, BEARING SET SPALLING.
